MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; ENROUTE NPS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; ENROUTE NPS
Model Number SR-200-NPS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Vascular Dissection (3160)
Date of Event 06/28/2016
Type of Reportable Event Serious Injury
Event or Problem Description
A dissection was noted on the second angiogram that confirmed tip placement distal to the arterial sheath tip.The dissection most likely occured during 0.035" wire and srm arterial sheath introduction to the cca (common carotid artery).The dissection was a non-flow limiting dissection.The target lesion was treated successfully.The dissection was treated with an 8x20 balloon inflation and an 8x30 enroute transcarotid stent.Patient was awake post procedure and there were no neurological symptoms.

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
ENROUTE NPS
Manufacturer (Section D)
SILK ROAD MEDICAL
735 north pastoria avenue
sunnyvale CA 94085
MDR Report Key5815660
Report Number3007215228-2016-00002
Device Sequence Number1164357
Product Code NTE
UDI-Device Identifier00811311020744
UDI-Public(01)00811311020744(17)161027(10)200541
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/27/2016
Device Model NumberSR-200-NPS
Device Catalogue NumberSR-200-NPS
Device Lot Number200541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2016
Initial Report FDA Received Date07/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR